MathSciNet Relay Station
MathSciNet bibliographic data
MR2237270 14D05 (14D07 14H10 14J10)
Viehweg, Eckart; Zuo, Kang Numerical bounds for semi-stable families of curves or of certain higher-dimensional manifolds. J. Algebraic Geom. 15 (2006), no. 4, 771–791.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement